It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by G on November 12, 2000 at 00:40:59:

In Reply to: Re: I need help... posted by REDIV on November 11, 2000 at 20:02:11:

See I kno this is hurting me, and yeah, I do kno what in the medicine I am addicted too, its called diphenhydramine. I kno this because if I run out of pills, I go nuts and run all over the house lookin for a medicine with the same ingredient in it. Then I combined them together, omg I cant believe I am actually saying this outloud like this. I have never told ANYONE this. Is there any possible way I could get off the pills myself? Cuz omg my family just CANNOT kno, they CANT.

Follow Ups

All times are GMT -7. The time now is 04:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!